RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 5, Pages 825–839 (Mi de2745)  

Ordinary Differential Equations

The bounded solutions of first order operator-differential equations

V. G. Limanskii

All-Union Scientific Research Institute of Physical-Technical and Radiotechnical Measurements, Mendeleevo, Moscow region

Full text: PDF file (1665 kB)

Bibliographic databases:
UDC: 517.937
Received: 18.07.1974

Citation: V. G. Limanskii, “The bounded solutions of first order operator-differential equations”, Differ. Uravn., 12:5 (1976), 825–839

Citation in format AMSBIB
\Bibitem{Lim76}
\by V.~G.~Limanskii
\paper The bounded solutions of first order operator-differential equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 5
\pages 825--839
\mathnet{http://mi.mathnet.ru/de2745}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=454251}
\zmath{https://zbmath.org/?q=an:0328.34074}


Linking options:
  • http://mi.mathnet.ru/eng/de2745
  • http://mi.mathnet.ru/eng/de/v12/i5/p825

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020